Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On the $ 2$-class groups of cyclotomic fields whose maximal real subfields have odd class numbers


Authors: Kuniaki Horie and Mitsuko Horie
Journal: Proc. Amer. Math. Soc. 123 (1995), 2643-2649
MSC: Primary 11R18; Secondary 11R29
MathSciNet review: 1273498
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper first makes a simple remark about the structure as a group of the ideal class group of any algebraic number field, then studies the 2-rank of the ideal class group of any cyclotomic field whose maximal real subfield has odd class number, and finally determines the structure of the ideal class groups of some cyclotomic fields.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11R18, 11R29

Retrieve articles in all journals with MSC: 11R18, 11R29


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1273498-5
PII: S 0002-9939(1995)1273498-5
Article copyright: © Copyright 1995 American Mathematical Society